We have created this Guestbook to allow our website visitors to ask questions and express their opinions. These comments are a valuable source of information about platelet disorders. We may respond to some of the inquiries when it is appropriate, but we will not respond to most questions or comments. The Guestbook cannot be a source for medical advice; patients must get their medical advice from their doctor.
Sign The Guestbook
|Post 136 - By: Cheryl - Post Date: 1/6/2010|
|My husband was diagnosed with TTP in Jan 08. He has the Adamst13 deficiency. He has psoriosis, diabetes, and a small blockage in his heart. He was treated with approximately 35 plasma exchanges from Jan-May 08. He has had three strokes since Oct. 08 with the most recent one in Nov. 09. Neither his hematologist or neurologist is sure of the cause of the strokes. We are still looking for answers and would like to communicate with others with this disease. Thanks for this site.
|Post 137 - By: Tracy Hilburn - Post Date: 12/31/2009|
|one of our neighbors was recently diagnosed with this condition. I'm reading to find out more about it. Looks to be a pretty serious condition.
|Post 138 - By: Susan Richardson - Post Date: 12/26/2009|
|My mother was diagnosed with TTP/HUS Sept. 3. She had renal failure, high LDH, low platelet count. She began daily plasmapheresis and dialysis 3 days after hospitalization. She began to improve after 2 weeks but developed complications after a central line was placed. She was transfused and her platelet count dropped. Cryo plasma was used without success. Rituximab treatment used along with daily plasmapheresis without success. A splenectomy was performed 6 weeks after diagnosis. Her platelet count was 17,000 at the time of surgery. An auxilary spleen was found and she began to show signs of improvement. Platelet counts continued to drop after splenectomy and a final Rituximab therapy was tried in addition to cyclosporine. 2 weeks after her splenectomy she went into Heparin induced thrombocytopenia and was rushed back into surgery. She began to slowly improve and was no longer receiving plasmapheresis. She was transferred to rehab. After 2 weeks in rehab, she became unresponsive. An MRI and EEG were performed which didn't indicate a stroke. She was checked by her hematologist after receiving phone calls from her family. She was diagnosed with cyclosporine toxicity and cyclosporine treatment was stopped. She was released from the hospital 2 days before Thanksgiving. Her prednisone is down to 10 mg. and must receive dialysis 3 times per week. She is now using a cane and continues to improve. We are hoping for a return of renal function or a kidney transplant. Remember, as long as there is breath in your body there is always hope.
|Post 139 - By: Jenny - Post Date: 12/24/2009|
|My brother passed away on 12 Dec 09 of TTP and he also had pneumonia and Acute Respiratory Distress Syndrome. His BP was to low to do the plasma exchange.Prior to him becoming ill on the 29th of Nov he was a very healthy 60 year old man with no medical problems. He NEVER drank alcohol, smoked or used any drugs.He ate well and exercised dily. For him to become so ill and die so quickly was such a shock and very devastating.
|Post 140 - By: sameer aher - Post Date: 12/6/2009|
|My mother was diagnosed with TTP and nRnp,Sm antibodies were positive.Plasma exchange was initiated.Blood counts didnt improve after 1 week.Doctors started Rituxan.The following day,plasma infusion was given and not plasma exchange to prevent Rituximab washout.Then they detected MRSA in ETT secretion.She was in septic shock.After 2 days,she died.What was the cause of death?Was it lack of response to TTP treatment or septic shock or SLE not diagnosed?
|Prev Page||Next Page|
|pagelist: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42|
The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.